# SDR SWAA2022012650834

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 9,869 hours, 4,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVCIE DOOR LOWER PAN CRACKED / REMOVED AND REPLACE AFT SERVICE DOOR LOW PAN AS PER AMM 52-41-61.
